# SDR CA080305019

- Difficulty date: October 10, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 323 hours
- Engine: Lyc LTS101*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 419110003
- Condition: Unserviceable
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST MAINT INSP GROUND RUN, A FUEL LEAK WAS DISCOVERED AT THE FUEL MANIFOLD, IT WAS DETERMINED THE MANIFOLD WAS THE CAUSE, THE PART WAS REPLACED WITHOUT FURTHER INCIDENT. (TC NR 20080305019)
